# SDR ASAA2025082660964

- Difficulty date: August 26, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U21
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD PANEL FWD OF FWD PIT DOOR CUT OUT HAS CORROSION. GROUNDED - YES. REMOVED CORROSION, ON SHEILD PANEL IN FWD CARGO STA 420-440 RH & FOUND TO BE OUT OF LIMITS IAW 53-30-15-1A-1 & REMOVED & REPLACED IAW B737-800 SRM 51-40-02-0G-0, W 1, O .032, R .027, L 2, D .005.
